# SDR USAA040146

- Difficulty date: April 19, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 2.8 IN BY 1.2 INCH BY .050 INCH DEEP AREA, FRAME 16, -Y1292, -Z240.  CORROSION LEVEL 2, TASK NR JA-220-53500.  FABRICATED AND INSTALLED ANGLE, DOUBLER, FILLER PER SRM 53-11-14, 53-1-14, 51-42-11.  (M)
